a month ago I posted some information on my experience with Remicade. I had a reaction while was having the 2nd. infusion, my right hand went numb, at first, then it started tingling. I could not speak, but was aware of what was going on around me. The infusion was stopped and I was given medical care. So far I am having more bad days then good! Since this episode has happened, I have had 2 CT scan, 1 MRI, 2 MRA, a sonogram of the veins in the neck and 1 of the heart, not counting the various blood tests! I feel like a ball being bounced from one doctor to the other. The result is a TIA episode while having Remicade, and a brain aneurysm. I am terrified for all that is happening. This week I will see another neurologist, to see what can be done for me. Has anyone ever had any neurological side effects while taking this medication ?
61 yrs old. have CD for about
27 yrs. Took Humira for about
1 1/2 yrs. it stopped working. At this time my GI cannot give me any other medications until this neurological issue is resolved. She said "no more biological medication for you"
Post Edited By Moderator (Nanners) : 5/8/2011 9:15:37 AM (GMT-6)